# SDR DLM90071060

- Difficulty date: August 12, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N903DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53383
- Aircraft time: 34,293 hours, 18,245 cycles
- Engine: Iae V2528D5
- Engine time: 24,595 hours, 13,013 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Part time: 24,595 hours, 13,013 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, M, J
- Precautionary procedure: E

## Discrepancy

AT FL300 THE LT STATOR VANE MSG ILLUMINATED, THE CREW DISCONNECTED THE AUTOTHROTTLES AND KEPT THE LT ENG ABOVE IDLE AS PER THE QRH.  WITH INCREASING VIBS AND EGT CLIMBING THE CREW REDUCED THE THROTTLE TO IDLE AND SHUT DOWN THE ENGINE.  LT ENG WINDMILLED FOR LESS THAN 30 MIN WITH AN UNKNOWN BUT POSITIVE OIL PRESSURE.  REMOVED AND REPLACED NR 1 ENG PER TRANS 2T102.
